Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 312, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2015, 3:56 PM EDT for Harris County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2015, 3:56 PM EDT (19:56 UTC)
- Expired
- Jul 31, 2015, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Harris County, GA
The radar
The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274
WUUS52 KFFC 311956
SVRFFC
GAC145-312045-
/O.NEW.KFFC.SV.W.0312.150731T1956Z-150731T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT FRI JUL 31 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARRIS COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 445 PM EDT
* AT 356 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMILTON...
MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAMILTON...PINE MOUNTAIN...GOAT ROCK LAKE...PINE MOUNTAIN VALLEY...
MOUNTAIN HILL...WHITESVILLE-PINE LAKE...BARTLETTS FERRY DAM...
MULBERRY GROVE...FORTSON...CATAULA AND LAKE HARDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3277 8512 3278 8513 3287 8501 3287 8492
3279 8473 3259 8488 3259 8491 3261 8491
3261 8508 3263 8508 3264 8511 3266 8509
3270 8512 3274 8511 3275 8514 3276 8514
TIME...MOT...LOC 1956Z 040DEG 16KT 3280 8495
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:45 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 31, 3:45 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT FRI JUL 31 2015 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... LARGELY A PERSISTENCE FORECAST ON TAP AS LITTLE CHANGE TO CURRENT REGIME IS EXPECTED. SFC HIGH REMAINS NW OF THE AREA DESPITE SOME WEAK INVERTED RIDGING EAST OF THE APPALACHIANS IMPINGING MORE EAST FLOW INTO THE NE CWA. GREATEST INSTABILITY GRADIENT REMAINS ACROSS CENTRAL GA ALONG WITH A STALLED FRONTAL BOUNDARY DRAPED FROM NEAR COLUMBUS TO MACON. THIS FEATURE ALONG WITH THE MORE ENHANCED MOISTURE GRADIENT SHOULD HAVE LITTLE CHANGE IN LOCATION /PERHAPS A BIT FARTHER SOUTH/ FOR SATURDAY. HAVE INCLUDED CHANCE POPS AGAIN FOR SHOWERS/THUNDERSTORMS IN THE AFTERNOON TO EVENING. BUFR SOUNDINGS IN THE SOUTHEAST /MORESO THE NAM/ WITH DECENT LOW LEVEL LAPSE RATES AGAIN FOR SATURDAY AND AS RECENT RADAR TRENDS HAVE INDICATED THUS FAR...COULD SEE SOME STRONG STORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING AND AN ISOLATED SEVERE CANNOT BE RULED OUT. COULD BE DEALING WITH SOME PATCHY MORNING FOG IN AREAS THAT RECEIVE PRECIP THIS EVENING SO WILL NEED TO MONITOR FOR FUTURE UPDATES. TEMPS SHOULD STAY NEAR CLIMO NORMS THRU THE PERIOD. HAVE GONE SLIGHTLY HIGHER ON DEWPOINTS AS WHAT HAS TRENDED RECENTLY BEHIND THE FRONT. BAKER .LONG TERM /SUNDAY THROUGH FRIDAY/... OVERALL LONG TERM TRENDS LOOK TO BE ON TRACK SO HAVE AVOIDED MAKING ANY WHOLESCALE CHANGES TO THE FORECAST. HAVE MADE MINOR ADJUSTMENTS TO TEMPS AND DEW POINTS FOR BETTER NEIGHBOR CONSISTENCY AND TO USE THE LATEST MODEL GUIDANCE DATA. THE PREVIOUS FORECAST DISCUSSION FOLLOWS... 31 /ISSUED 341 AM EDT FRI JUL 31 2015/ MODELS ARE SHOWING GOOD AGREEMENT ON A WEAK COLD FRONT STALLED ACROSS PARTS OF CENTRAL GEORGIA SATURDAY NIGHT... SAGGING FURTHER SOUTH AND INTO SOUTH GEORGIA ON SUNDAY...THEN INTO NORTH FLORIDA ON MONDAY. THIS SHOULD LESSON THUNDERSTORM CHANCES ACROSS THE AREA THROUGH THE FIRST PART OF NEXT WEEK AS A DRIER AIR MASS SETTLES OVER THE REGION. THE COMBINATION OF A MOIST SOUTHERLY SURFACE TO MID LEVEL FLOW AND SUBTLE UPPER DISTURBANCES FROM THE WEST WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE FORECAST AREA FOR WEDNESDAY AND THURSDAY. MODEST INSTABILITY AND WEAK DEEP LAYER WIND SHEAR CONTINUES TO SUGGEST ANY AFTERNOON/EVENING STORMS SHOULD REMAIN BELOW SEVERE LIMITS. BEHIND THE FRONT... A DRIER AIR MASS WILL HELP HOLD HEAT INDICES BELOW THE 100 DEGREE MARK FOR MOST AREAS FOR SUNDAY THROUGH TUESDAY. THEN AS GULF MOISTURE BEGINS TO CREEP NORTHWARD... NEAR CRITICALLY HIGH HEAT INDICES ARE LIKELY TO RETURN TO MUCH OF THE AREA BY MID WEEK. 39 && .AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS THROUGH PERIOD ACROSS AREA WITH AFTERNOON/EVENING SHRA/TSRA POTENTIAL GREATEST FOR SOUTHERN SITES ALONG WITH POSSIBLE REDUCED VSBYS. DEPENDING ON WHERE PRECIP OCCURS TODAY...MAY NEED TO INCLUDE MVFR VSBYS FOR EARLY MORNING TOMORROW. CIGS IN 4-6 KFT RANGE WITH CU FIELD THEN MOSTLY CLEAR OVERNIGHT AND SIMILAR TREND AGAIN FOR SATURDAY AFTERNOON. PRECIP CHANCES AGAIN STAYING IN SOUTHERN TIER FOR SATURDAY. WINDS HAVE BEEN TRICKY THIS AFTERNOON INTO EVENING AS KATL AND NEARBY SITES MAY HAVE SOME WAVERING BETWEEN EAST AND NNW BUT SHOULD MAINLY STAY EAST OF NORTH AND CLOSE TO NORTH OVERNIGHT BEFORE NE AGAIN FOR SATURDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO LOW ON AFTERNOON/EVENING WINDS TODAY. MEDIUM ON PRECIP CHANCE THIS AFTERNOON NEAR KATL. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 94 69 94 / 10 10 10 10 ATLANTA 72 93 72 93 / 10 10 10 10 BLAIRSVILLE 59 88 60 88 / 10 5 10 10 CARTERSVILLE 64 93 64 94 / 5 5 10 10 COLUMBUS 75 94 73 95 / 30 40 20 20 GAINESVILLE 69 92 69 92 / 10 5 10 10 MACON 73 92 71 95 / 30 40 20 20 ROME 62 94 63 93 / 0 5 5 10 PEACHTREE CITY 68 92 67 93 / 20 10 10 10 VIDALIA 74 91 73 93 / 40 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Jul 31, 3:52 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 PM EDT FRI JUL 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-012000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 352 PM EDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT... WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS ARE BRIEF WIND GUSTS... FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT ACROSS CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE GREATEST THUNDERSTORM THREAT WILL BE MAINLY ALONG AND SOUTH OF A LA GRANGE TO WASHINGTON LINE THROUGH 10 PM. ALTHOUGH A FEW STORMS COULD BECOME STRONG... SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA WILL HELP PROVIDE A FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THERE OVER THE WEEKEND. SEVERE STORMS ARE NOT EXPECTED. THE WEAKENING FRONT IS EXPECTED TO PUSH SOUTH OF THE AREA BY MONDAY... WITH HIGH PRESSURE AND A DRIER NORTHERLY FLOW LESSONING RAIN CHANCES FOR ALL AREAS ON MONDAY... AND POSSIBLY ON TUESDAY. A MOIST SOUTHERLY FLOW WILL BRING A CHANCE OF AFTERNOON THUNDERSTORMS BACK TO THE AREA BY MID WEEK. BEHIND THE FRONT... THE DRIER AIR MASS WILL HELP HOLD HEAT INDICES BELOW THE 100 DEGREE MARK ACROSS NORTH GEORGIA TODAY... AND ACROSS NORTH AND CENTRAL GEORGIA OVER THE WEEKEND AND POSSIBLY THROUGH THE FIRST PART OF NEXT WEEK. NEAR CRITICALLY HIGH HEAT INDICES ARE EXPECTED TO RETURN TO MUCH OF THE AREA BY MID NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 31, 2:13 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUL 31 2015
GAZ098-112-113-311845-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-
213 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...
NORTHWESTERN TOOMBS AND EASTERN TREUTLEN COUNTIES UNTIL 245 PM EDT...
AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF OAK PARK...OR 8 MILES EAST OF
SOPERTON. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...VIDALIA...NORMANTOWN...GILLIS SPRINGS AND ZAIDEE.
LAT...LON 3223 8244 3239 8259 3250 8251 3249 8247
3248 8247 3245 8240 3244 8238 3239 8240
3236 8241 3234 8239 3234 8238 3232 8236
3229 8235
TIME...MOT...LOC 1813Z 278DEG 3KT 3237 8244Special weather statement, Jul 31, 2:25 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT FRI JUL 31 2015
GAZ079-080-091-311900-
TALBOT GA-MARION GA-TAYLOR GA-
225 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALBOT...NORTHERN MARION
AND SOUTHWESTERN TAYLOR COUNTIES UNTIL 300 PM EDT...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JUNCTION CITY...OR 9 MILES SOUTHEAST OF
TALBOTTON...MOVING SOUTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JUNCTION CITY...GENEVA...CHARING...TAZEWELL...OAKLAND...MARION
ESTATES...MAUK AND HOWARD.
LAT...LON 3242 8466 3244 8466 3265 8452 3260 8432
3240 8436 3243 8436 3243 8438 3242 8438
3241 8439 3234 8439
TIME...MOT...LOC 1825Z 019DEG 8KT 3257 8445Special weather statement, Jul 31, 2:32 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT FRI JUL 31 2015
GAZ102-311845-
STEWART GA-
232 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STEWART COUNTY UNTIL
245 PM EDT...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LUMPKIN...MOVING SOUTHWEST
AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANFORD.
LAT...LON 3192 8491 3193 8492 3193 8493 3195 8496
3198 8496 3198 8503 3207 8497 3202 8478
3201 8477 3192 8479 3192 8480 3193 8480
3192 8481
TIME...MOT...LOC 1832Z 024DEG 10KT 3198 8490Special weather statement, Jul 31, 2:58 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT FRI JUL 31 2015
GAZ097-098-111-311930-
WHEELER GA-LAURENS GA-TREUTLEN GA-
258 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHEASTERN
LAURENS AND SOUTHWESTERN TREUTLEN COUNTIES UNTIL 330 PM EDT...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF SOPERTON...MOVING SOUTHWEST AT 15
MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...BARNHILL...ROCKLEDGE...ORLAND...LOTHAIR AND LOWERY.
LAT...LON 3250 8267 3235 8259 3222 8280 3245 8292
TIME...MOT...LOC 1858Z 060DEG 15KT 3240 8272Special weather statement, Jul 31, 3:16 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT FRI JUL 31 2015
GAZ080-091>093-311945-
MARION GA-MACON GA-TAYLOR GA-SCHLEY GA-
316 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...WESTERN MACON...
SOUTHWESTERN TAYLOR AND NORTHWESTERN SCHLEY COUNTIES UNTIL 345 PM
EDT...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BUTLER...MOVING SOUTH AT 15
MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
IDEAL...RUPERT...MURRAYS CROSSROADS...CHARING AND MAUK.
LAT...LON 3251 8442 3252 8420 3230 8419 3230 8441
TIME...MOT...LOC 1916Z 358DEG 13KT 3245 8433Special weather statement, Jul 31, 3:33 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT FRI JUL 31 2015
GAZ084-097-312000-
WILKINSON GA-LAURENS GA-
333 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON AND
LAURENS COUNTIES UNTIL 400 PM EDT...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUBLIN...MOVING SOUTHWEST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...EAST DUBLIN...DEXTER...DUDLEY...CADWELL...RENTZ...
MONTROSE...ALLENTOWN...HARLOW...CHAPPELLS MILL...CEDAR GROVE...
NICKLESVILLE...LOWERY AND MINTER.
LAT...LON 3267 8327 3280 8311 3243 8270 3241 8270
3219 8290 3215 8299
TIME...MOT...LOC 1933Z 040DEG 22KT 3247 8291The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:32 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Jul 31, 12:40 PM EDT | Special Weather Statement | FFC | Montgomery | 35 min |
| Jul 31, 1:31 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Jul 31, 1:44 PM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Jul 31, 2:25 PM EDT | Special Weather Statement | FFC | Marion | 35 min |
| Jul 31, 2:32 PM EDT | Special Weather Statement | FFC | Stewart | 13 min |
| Jul 31, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 48 min |
| Jul 31, 2:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | FFC | Schley | 29 min |
| Jul 31, 3:33 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 31, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | FFC | Peach | 36 min |
| Jul 31, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 32 min |
| Jul 31, 4:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jul 31, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski | 34 min |
| Jul 31, 5:33 PM EDT | Special Weather Statement | FFC | Dooly, Wilcox | 27 min |
| Jul 31, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 45 min |
| Jul 31, 6:14 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jul 31, 6:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jul 31, 6:33 PM EDT | Special Weather Statement | FFC | Schley | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.